Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Delay-dependent robust H∞ control for uncertain stochastic time-delay systems|
|Other Titles:||Delay-dependent robust H infinity control for uncertain stochastic time-delay systems|
|Citation:||International Journal of Robust and Nonlinear Control, 2010; 20(16):1852-1865|
|Publisher:||John Wiley & Sons Ltd|
|Rongni Yang, Huijun Gao and Peng Shi|
|Abstract:||This paper investigates the robust H∞ control problem for stochastic systems with a delay in the state. Sufficient delaydependent conditions for the existence of state-feedback controllers are proposed to guarantee mean-square asymptotic stability as well as the prescribed H∞8 performance for the closed-loop systems. Moreover, the results are further extended to the stochastic time-delay systems with parameter uncertainties, which are assumed to be time-varying norm-bounded appearing in both the state and the input matrices. The appealing idea is to partition the delay, which differs greatly from the most existing results and reduces conservatism by thinning the delay partitioning. Numerical examples are provided to show the advantages of the proposed techniques.|
|Rights:||Copyright © 2009 John Wiley & Sons, Ltd.|
|Appears in Collections:||Aurora harvest|
Electrical and Electronic Engineering publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.